Aarhus University Seal / Aarhus Universitets segl

Henrik Stetkær

Functional equations and matrix-valued spherical functions

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalAequationes Mathematicae
Volume69
Pages (from-to)271-292
Number of pages22
ISSN0001-9054
Publication statusPublished - 2005

See relations at Aarhus University Citationformats

ID: 382010